# SDR HNAA2016082900261

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 51,948 hours, 62,288 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED. GENERATOR OVERHEAT CAUTION LIGHT ILLUMINATED.  APU MAIN CIRCUIT BREAKER TRIPPED, AND CHECK FIRE DETECTION WARNING LIGHT ILLUMINATED.  CREW DISCHARGED BOTTLE.  MX PREFORMED HIDDEN DAMAGE INSPECTION AND FOUND NO OBVIOUS DAMAGE COLLARED CB Q8 APU MAIN.
